EconPapers    
Economics at your fingertips  
 

Competitive equilibria in Shapley-Scarf markets with couples

Fatma Aslan and Jean Lainé ()

Post-Print from HAL

Abstract: We investigate the existence and properties of competitive equilibrium in Shapley-Scarf markets involving an exogenous partition of individuals into couples. The presence of couples generates preference interdependencies which cause existence problems. For both cases of transferable and non-transferable income among partners, we establish properties for preferences that are sufficient for the existence of an equilibrium. Moreover, we show that these properties define a maximal preference domain.

Date: 2020-08
New Economics Papers: this item is included in nep-gth and nep-mic
Note: View the original document on HAL open archive server: https://halshs.archives-ouvertes.fr/halshs-02613918
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Published in Journal of Mathematical Economics, Elsevier, 2020, ⟨10.1016/j.jmateco.2020.05.002⟩

Downloads: (external link)
https://halshs.archives-ouvertes.fr/halshs-02613918/document (application/pdf)

Related works:
Journal Article: Competitive equilibria in Shapley–Scarf markets with couples (2020) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-02613918

DOI: 10.1016/j.jmateco.2020.05.002

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2021-11-21
Handle: RePEc:hal:journl:halshs-02613918